# SDR IPXA2021091273821

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 19,267 hours, 11,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADAMAGED TO THE UPPER SKIN OF THE PANELFABRICATE NEW PANEL PER SREO A300-5320-16407-E
